# SDR UALA2013050603146

- Difficulty date: May 3, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 53,649 hours, 6,698 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Fuse
- Part number: 276792
- Part serial: 2739
- Condition: Leaking
- Location: Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP TRACK CANOE SHOWS FRESH HYD FLUID LEAKAGE.  FOUND RT OUTBOARD FLAPERON HYD FUSE LEAKING, REPLACED FUSE PER MM.  TESTED AND OPERATED NORMALLY AND NO LEAKS.
